I was diagnosed with Addison's in August of this yr. Started on Florinef and prednisone by my family dr until I could get in with endo. The florinef made me feel so dizzy and out of sorts. I took it 3 days and each time about 20 min later it made me that way. My endocrinologist told me that I'd eventually have to start it again because my sodium is still slightly low and B/P is staying low. Instead of Prednisone I'm now only on Cortef 20 in the am and 10 in the pm. Did anyone else have trouble with Florinef after just starting? I thought well maybe it's one of those meds your body has to adjust to but it made me feel worse.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...